# SDR UIEA2025112901330

- Difficulty date: November 29, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 103,809 hours, 17,433 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Part number: BACC63BP10H55N
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT 1000' AGL, HYD QTY LOW 4 EICAS ADVISORY MESSAGE, RAN NNC 13.29, SECURED NR 4 HYDRAULIC SYSTEM OFF.   T/S PER WDM 29-33-12-2 TO PERFORM WIRING CHKS BTWN HYQUIM D7848CA TO #4 HYD SYS TRANSMITTER DT404, CHKS GOOD & INSULATION RESISTANCE CHCKS NORMAL. R & R CONNECTOR DT404 PER SWPM 20-61-11. OPS CHK GOOD.
